# SDR CA000621007

- Difficulty date: May 24, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 5,868 hours
- Engine: Pwa JT15D4
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 55423001
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE CORROSION ON NOSE WHEEL AT WHEEL BEARING CONTAMINATED WHEEL BEARING GREASE. RT BEARING OVERHEATED, SEIZED ON AXLE, TURNING AXLE IN NOSE GEAR FORK CAUSING FORK TO BREAK AT THE LEFT HAND AXLE MOUNT. CORROSION SUSPECTED TO BE CAUSED BY OUTSIDE AGENT.
